# SDR 99ZZZX2830

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3023000
- Condition: Inoperable
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3726 - SOME EMERGENCY LIGHTS FAIL TO ILLUMINATE.  REMOVED AND REPLACED LEFT FORWARD POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTRL NR SIMA991544.
